RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 2(1), Pages 35–43 (Mi isu394)  

Mathematics

A $U$-set for system of character of the zero-dimensional group under convergent over cubes

I. S. Yurchenko

Saratov State University, Russia, 410012, Saratov, Astrahanskaya st., 83

Abstract: In this work we consider system of characters of the compact zero-dimensional group $G$ and study uniqueness sets for $N$-fold multiple series for system of character a zero-dimensional group under convergent over cubes (in other words, $U$-sets). We proof that every finite set is a $U$-set and show that countable set with only one limit point is a $U$-set.

Key words: compact zero-dimensional group, $U$-set, $N$-fold multiple series under convergent over cubes.

Full text: PDF file (183 kB)
References: PDF file   HTML file
UDC: 501.1

Citation: I. S. Yurchenko, “A $U$-set for system of character of the zero-dimensional group under convergent over cubes”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:2(1) (2013), 35–43

Citation in format AMSBIB
\Bibitem{Yur13}
\by I.~S.~Yurchenko
\paper A $U$-set for system of character of the zero-dimensional group under convergent over cubes
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 2(1)
\pages 35--43
\mathnet{http://mi.mathnet.ru/isu394}


Linking options:
  • http://mi.mathnet.ru/eng/isu394
  • http://mi.mathnet.ru/eng/isu/v13/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:112
    Full text:43
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019